# SDR CALA2017090103019

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 57,650 hours, 22,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 130104237
- Part serial: 2307
- Condition: Failed
- Location: L1 Door
- Part time: 5,781 hours, 2,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER IS BAD. REMOVED AND REPLACED ACTUATOR PAX DOORS REF AMM 52-11-14/401
